What could be the possible cause of severe distention of the stomach to the point whereby i look as if i am nine months pregnant it doesnt matter what i eat or drink the stomach is always bloated. I have had an endoscopy and barium, scans etc to be told it is gas, i have taken all sorts of things to relieve gas but it doesnt help.I have had this problem for approx 9 years and i have had a stomach ulcer about 20 years ago which burst but was never treated for this, i suffer from arthritis and have taken steriods for many years the probem first arose when they tried to change my medication from prednisolone to salazopyrin it was at this point that my stomach first enlarged and has never been the same since.
So you're still on steroids? Steroids weaken immune system and allow bacteria or candida to overgrow within intestine.
Small intestinal bacterial overgrowth (SIBO) and colonic candida overgrowth may both be detected with a BREATH TEST. The third possibility is Helycobacter pylori bacteria overgrowth in the stomach, this one is diagnosed with a breath test again. You may ask if it is possible to diagnose all three conditions with one breath test.
What is your stool color, anything unusual, pale, black specks or anything, have you oral thrush, skin or groin itching?
Peoples, I just made a startling revelation! I'm a 37 year-old female who started birth control pills in October of 2007. (Note: 99 percent of birth control pills have lactose as an ingredient) Almost immediately, I started to feel nauseas, stomach cramping, diarrhea and a stomach distention that was unreal. I've also put on a few pounds, and I'm a healthy eater for the most part. To make a long story short, my boyfriend suggested that it might be the birth control. The day I got off, I felt so much better, but there was still something not quite right. My stomach would never go down even if i went a day with eating very littel. I went to a GYN and I had blood in my urine, they thought it was an advanced UTI -- gave me Cipro - still no go. Went to a urologist, had a series of tests and x-rays, ultrasounds done: All normal. He gave me Levaquin and Bactrim anyway (I guess to shut me up. He probably thought i was a hypocondriac.) Well the Lequin helped a bit, but the day i was finished, it all started again. Bactrim was a flop. I Had a colposcopy done: normal. I felt like i was losing my mind. Out of nowhere, I said to myself, everytime I eat certain dairy products, these symptoms increase. I emptied my cabinets and refridgerator of all dairy and milk products like bread and whey and gluten -- Viola! I haven't felt better in years! No more big belly, AND I lost 7 pounds after one week of incorporating lactose free products and adding apple cider vinegar to my diet. We sometimes look for complex diagnosis for things that could be right in front of our eyes. I read that something like 75 percent of Black folks are lactose intolerant. Keep this in mind when you eat dairy.
food allergies are a cause of many bad symptoms. Im allergic to aspirin and salicylates, which you would think would be ok, but if you search salicylates its in so many veges, fruit and practically every herb. all the herbal stuff you are using could be the reason why? I have bad stomach bloating for 2 years now which i always thought was depo injection but starting to look into it more.could be the allergy. alot of people with salicylate sensitivity have Chrones disease and IBS. Treatments without salicylates is pure colostrum powder, prebiotics and fish oils
Have you checked for a cyst?
checked your kidneys?
checked for Chrones disease? irritable bowel
I noticed distention on the right side of my stomach 3 months ago, no pain, stomach is soft. My PCP ordered a pelvic sonogram - Normal; gynecological exam - normal; have a colonoscopy scheduled for next month. Reading these posts I do have itching and a rash that appears periodically on my right arm and back - dermotoligist just gave me a antihistimine and low dose steroid to take for 10 days - but now I wonder if these are all related - distention and rash?
the right side thing has got to be the key...what about liver, kidney, pancreas, gallbladder, etc...one of these things must be the key. cirrhosis of the liver can cause stomach distention. i wouldn't be surprised if the itching/rash is related. perhaps a fungal infection of one of those organs? if you're an alternative medicine believer, you could even try looking at some acupuncture/acupressure lines to see if the rash follows these - it might clue you in to which organ.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.